MAUDE Adverse Event Report: ENCORE MEDICAL, L.P DJO SURGICAL; RSP HUMERAL SOCKET INSERT, 36MM +4MM, STANDARD HXE-PLUS

ENCORE MEDICAL, L.P DJO SURGICAL; RSP HUMERAL SOCKET INSERT, 36MM +4MM, STANDARD HXE-PLUS
Catalog Number 400-03-363
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to report number 1644408-2021-01147; 400-03-362 and s808 - infection, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.
 
Event or Problem Description
It was reported that the patient hip was infected.The surgeon removed all implants and replaced it with new ones.

Brand Name
DJO SURGICAL
Common Device Name
RSP HUMERAL SOCKET INSERT, 36MM +4MM, STANDARD HXE-PLUS
Manufacturer (Section D)
ENCORE MEDICAL, L.P
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL, L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd.
austin, TX 78758
MDR Report Key23059686
Report Number1644408-2025-01348
Device Sequence Number9987725
Product Code LZO
UDI-Device Identifier00888912076142
UDI-Public00888912076142
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K082844
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number400-03-363
Device Lot Number868B1544
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Initial Report FDA Received Date09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
425-97-009 LOT CODE 174R1434.; 940-00-015 LOT CODE 144Z1026.; 940-00-015 LOT CODE 144Z1087.; 940-00-020 LOT CODE 145Z1093.; 940-00-020 LOT CODE 145Z1094.; 940-00-025 LOT CODE 146Z1242.; 940-00-035 LOT CODE 148Z1164.; 940-03-54G LOT CODE 816Z1014.; 942-01-36G LOT CODE 623Z1081.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale